# SDR V0XD201411150228

- Difficulty date: November 14, 2014
- Submitted: November 15, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 28,336 hours, 20,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLOOR SEAT TRACK CORRODED FROM FS 364.0 TO 368.00.  R & R SEAT TRACK IAW AMM 53-00-49.  WORK ORDER 80257 WORK CARD 1085.
